# SDR ASAA2019042629133

- Difficulty date: April 22, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 24,857 hours, 8,147 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fault Code
- Condition: False Activation
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND FAULT CODE 73-21271 #1 ENG. ALT VOLTAGE TO EEC OUT OF RANGE. GROUNDED - YES. ACCOMPLISHED #1 EEC BITE, NO FAULTS LOGGED IN RECENT 0-3 AND FAULT HISTORY LEGS 0-10. ACCOMPLISHED #1 EEC TEST REF B737-900 AMM 73-21-00, TEST PASSED.
